Alert archive / Georgia / Freeze Warnings in 2017
Freeze Warning 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Mar 14, 2017, 1:23 PM CDT for Coffee County, Dale County, Henry County, Alabama; 5 counties in Georgia. It took effect at Mar 15, 2017, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2017, 1:23 PM CDT (18:23 UTC)
- In effect from
- Mar 15, 2017, 4:00 AM CDT
- Expired
- Mar 15, 2017, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Henry County, AL, Clay County, GA, Lee County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 46 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
207 WWUS72 KTAE 141823 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 223 PM EDT Tue Mar 14 2017 ...Freeze Warning North of an Albany to Dothan Line Tonight... ...More Widespread Freeze Possible Wednesday Night... .The coldest temperatures we have seen for weeks are on tap for the next couple of nights. Areas north of an Albany to Dothan line are expected to see a brief freeze tonight. A several hour long freeze is possible over most of the forecast area away from the immediate coast on Wednesday night. The persistently mild winter has allowed for an earlier advancement of springtime growth than in most years. Therefore, some plants may be more vulnerable than usual. ALZ065>067-GAZ120>122-124-126-151300- /O.NEW.KTAE.FZ.W.0002.170315T0900Z-170315T1300Z/ /O.NEW.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/ Coffee-Dale-Henry-Quitman-Clay-Randolph-Terrell-Lee- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Forrester, Leesburg, and Palmyra 223 PM EDT Tue Mar 14 2017 /123 PM CDT Tue Mar 14 2017/ ...FREEZE WARNING IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/ WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... The National Weather Service in Tallahassee has issued a Freeze Warning, which is in effect from 5 AM EDT /4 AM CDT/ to 9 AM EDT /8 AM CDT/ Wednesday. A Freeze Watch has also been issued. This Freeze Watch is in effect from late Wednesday night through Thursday morning. * TEMPERATURE...Lows tonight 29 to 32 degrees tonight and 27 to 30 Wednesday night.. * DURATION...Freeze durations around 2 hours tonight and 4 to 6 hours on Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ ALZ068-069-FLZ007>019-026>029-034-GAZ123-125-127>131-142>148- 155>161-151300- /O.NEW.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/ Geneva-Houston-North Walton-Central Walton-Holmes-Washington- Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden- Leon-Inland Jefferson-Madison-Liberty-Inland Wakulla- Inland Taylor-Lafayette-Inland Dixie-Dougherty-Worth-Turner-Tift- Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien- Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 223 PM EDT Tue Mar 14 2017 /123 PM CDT Tue Mar 14 2017/ ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... The National Weather Service in Tallahassee has issued a Freeze Watch, which is in effect from late Wednesday night through Thursday morning. * TEMPERATURE...Lows 27 to 31 degrees. * DURATION...3 to 5 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
3 follow-up statements
942 WWUS72 KTAE 150040 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 840 PM EDT Tue Mar 14 2017 ...Freeze Warning North of an Albany to Dothan Line Tonight... ... More Widespread Freeze Possible Wednesday Night... .The coldest temperatures we have seen for weeks are on tap for the next couple of nights. Areas north of an Albany to Dothan line are expected to see a brief freeze tonight. A several hour long freeze is possible over most of the forecast area away from the immediate coast on Wednesday night. The persistently mild winter has allowed for an earlier advancement of springtime growth than in most years. Therefore, some plants may be more vulnerable than usual. ALZ065>067-GAZ120>122-124-126-150845- /O.CON.KTAE.FZ.W.0002.170315T0900Z-170315T1300Z/ /O.CON.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/ Coffee-Dale-Henry-Quitman-Clay-Randolph-Terrell-Lee- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Forrester, Leesburg, and Palmyra 840 PM EDT Tue Mar 14 2017 /740 PM CDT Tue Mar 14 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT /8 AM CDT/ WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...Lows tonight 29 to 32 degrees tonight and 26 to 31 Wednesday night.. * DURATION...Freeze durations around 2 hours tonight and 3 to 6 hours on Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ ALZ068-069-FLZ007>019-026>029-034-GAZ123-125-127>131-142>148- 155>161-150845- /O.CON.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/ Geneva-Houston-North Walton-Central Walton-Holmes-Washington- Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden- Leon-Inland Jefferson-Madison-Liberty-Inland Wakulla- Inland Taylor-Lafayette-Inland Dixie-Dougherty-Worth-Turner-Tift- Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien- Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 840 PM EDT Tue Mar 14 2017 /740 PM CDT Tue Mar 14 2017/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...Lows 26 to 31 degrees. * DURATION...3 to 6 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
335 WWUS72 KTAE 150700 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 300 AM EDT Wed Mar 15 2017 ...LONG DURATION LATE SEASON FREEZE EXPECTED TONIGHT... .This morning's freeze warning across our extreme northern Alabama and Georgia counties remains on track. A much more significant freeze is expected tonight with sub-freezing durations up to 8 hours in some locations. Patchy frost will also be possible. ALZ065>067-GAZ120>122-124-126-151300- /O.UPG.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/ /O.NEW.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/ /O.CON.KTAE.FZ.W.0002.170315T0900Z-170315T1300Z/ Coffee-Dale-Henry-Quitman-Clay-Randolph-Terrell-Lee- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Forrester, Leesburg, and Palmyra 300 AM EDT Wed Mar 15 2017 /200 AM CDT Wed Mar 15 2017/ ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT (8 AM CDT) THIS MORNING... ...A FREEZE WARNING IS NOW IN EFFECT FROM 2 AM EDT (1 AM CDT) TO 10 AM EDT (9 AM CDT) THURSDAY... * TEMPERATURES...Lows 29 to 32 degrees this morning, 26 to 29 degrees Thursday morning. * DURATION...Freeze durations around 2 hours this morning and up to 8 hours tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ068-069-FLZ007>019-026>029-034-GAZ123-125-127>131-142>148- 155>161-151300- /O.UPG.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/ /O.NEW.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/ Geneva-Houston-North Walton-Central Walton-Holmes-Washington- Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden- Leon-Inland Jefferson-Madison-Liberty-Inland Wakulla- Inland Taylor-Lafayette-Inland Dixie-Dougherty-Worth-Turner-Tift- Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien- Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier- Including the cities of Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 300 AM EDT Wed Mar 15 2017 /200 AM CDT Wed Mar 15 2017/ ...A FREEZE WARNING IS IN EFFECT FROM 2 AM EDT (1 AM CDT) TO 10 AM EDT (9 AM CDT) THURSDAY... The National Weather Service in Tallahassee has issued a Freeze Warning, which is in effect from 2 AM EDT (1 AM CDT) to 10 AM EDT (9 AM CDT) Thursday. * TEMPERATURE...Lows 26 to 30 degrees. * DURATION...3 to 6 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ FLZ115-118-127-128-134-151300- /O.NEW.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/ Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor- Coastal Dixie- Including the cities of Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, and Suwannee 300 AM EDT Wed Mar 15 2017 ...A FREEZE WARNING IS NOW IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY... The National Weather Service in Tallahassee has issued a Freeze Warning, which is in effect from 2 AM to 10 AM EDT Thursday. * TEMPERATURE...Lows 29 to 32 degrees. * DURATION...2 to 4 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
522 WWUS72 KTAE 151304 NPWTAE URGENT - WEATHER MESSAGE National Weather Service Tallahassee FL 904 AM EDT Wed Mar 15 2017 ...LONG DURATION LATE SEASON FREEZE EXPECTED TONIGHT... .This morning's freeze warning across our extreme northern Alabama and Georgia counties has expired. A much more significant freeze is expected tonight with sub-freezing durations up to 8 hours in some locations. Patchy frost will also be possible. ALZ065>067-GAZ120>122-124-126-161400- /O.EXP.KTAE.FZ.W.0002.000000T0000Z-170315T1300Z/ /O.CON.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/ Coffee-Dale-Henry-Quitman-Clay-Randolph-Terrell-Lee- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Forrester, Leesburg, and Palmyra 904 AM EDT Wed Mar 15 2017 /804 AM CDT Wed Mar 15 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ THURSDAY... * TEMPERATURES...Lows 29 to 32 degrees this morning, 26 to 29 degrees Thursday morning. * DURATION...Freeze durations around 2 hours this morning and up to 8 hours tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ068-069-FLZ007>019-026>029-034-115-118-127-128-134-GAZ123-125- 127>131-142>148-155>161-161400- /O.CON.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/ Geneva-Houston-North Walton-Central Walton-Holmes-Washington- Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden- Leon-Inland Jefferson-Madison-Liberty-Inland Wakulla- Inland Taylor-Lafayette-Inland Dixie-Coastal Franklin- Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- Dougherty-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker- Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas- Brooks-Lowndes-Lanier- Including the cities of Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, Hardin Heights, Bradfordville, Capitola, Chaires, Chaires Crossroads, Killearn Estates, Killearn Lakes, Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake, Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, Jonesboro, Old Town, Apalachicola, Apalachicola Airport, Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek, Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek, Howell Place, Yellow Jacket, Horseshoe Beach, Jena, Shired Island, Suwannee, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Alfords, Gammage, Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville 904 AM EDT Wed Mar 15 2017 /804 AM CDT Wed Mar 15 2017/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT /9 AM CDT/ THURSDAY... * TEMPERATURE...Lows 26 to 30 degrees. * DURATION...3 to 6 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Mar 14, 12:14 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 14, 12:14 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
114 PM EDT Tue Mar 14 2017
.AVIATION [Through 18Z Wednesday]...
Broken to overcast stratus deck will dissipate no later than 00Z
with clear skies thereafter. Northwest winds will gust to around
20 knots this afternoon with less gusty conditions expected
overnight and into Wednesday.
&&
.PREV DISCUSSION [1038 AM EDT]...
.NEAR TERM [Through Today]...
The 12Z KTAE sounding shows that quite a bit of dry air has
worked into the column with just a shallow moist layer remaining.
Therefore, we are seeing the stratus break up on schedule. the
temperature forecast also looks on track. It will be unseasonably
cool with highs peaking in the 50s for most areas. Normal highs
for this time of year are in the lower 70s.
.SHORT TERM [Tonight Through Thursday]...
The +PV anomaly over the Great Lakes will swing across the
northeastern CONUS through Thursday. As it does so, an Arctic
ridge at the surface over the upper Mississippi Valley will slide
south through Wednesday, then into the southeast on Thursday. The
southern movement of this Arctic airmass will advect in much
colder temperatures. With a tight pressure gradient in place at
the surface and an 850 mb jet of 30-40 kt winds across the region
tonight, moderate northern winds at the surface will likely
prevent us from having a widespread freeze across the area, though
a few of our northernmost counties may see a brief light freeze
tonight. As the ridge gets closer Wednesday night, however, winds
will lower and, assuming skies remain clear, a widespread freeze
appears more likely. Daytime temperatures will only be in the 50s
Wednesday, but under mostly clear skies Thursday, we'll warm back
into the upper 50s to low 60s.
.LONG TERM [Thursday Night Through Tuesday]...
Weak upper level ridging will build eastward Thursday night a
Friday, allowing a brief period of deep layer ridging. By Friday
night, however, another +PV anomaly will dig into the Great Lakes
and amplify the pattern again. A weak cold front will quickly
develop over the eastern CONUS and reach our area Saturday afternoon
or evening, but will bring little to no rainfall to the area as it
moves through. Highs will warm from the upper 60s to the mid to
upper 70s through the weekend and lows will warm from the 30s up to
the mid to upper 40s.
.MARINE...
A quick check of the buoys shows winds and seas have dropped below
SCA criteria, so the advisory was allowed to expire. Another
slight surge in winds will bring us back to advisory levels east
of Apalachicola tonight. Winds will then drop below headline
criteria on Wednesday and remain light into the weekend.
.FIRE WEATHER...
Relative humidity values will remain above critical thresholds
today, but should fall into the low to mid 20%'s both Wednesday and
Thursday. Red Flag wind criteria will be possible on Wednesday,
though fuel moisture indices may not be quite high enough across
north Florida, with fuel moisture indices not being anywhere near
criteria in GA or AL.
.HYDROLOGY...
Rainfall totals of less than an inch fell across the region Monday,
which did not cause significant rises on our area rivers. After rain
tapers off this morning (around sunrise), no additional rainfall is
forecast for the remainder of the work week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 36 58 29 62 34 / 0 0 0 0 0
Panama City 41 56 37 59 43 / 0 0 0 0 0
Dothan 33 54 29 59 36 / 0 0 0 0 0
Albany 32 53 28 58 33 / 0 0 0 0 0
Valdosta 34 56 28 60 34 / 0 0 0 0 0
Cross City 36 59 27 62 34 / 0 0 0 0 0
Apalachicola 41 58 37 60 42 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory from 8 PM this evening to 8 AM EDT
Wednesday for Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM.
&&
NEAR TERM...Wool
SHORT TERM...Moore
LONG TERM...Moore
AVIATION...Wool
MARINE...Wool
FIRE WEATHER...Harrigan
HYDROLOGY...MooreThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:23 PM CDT | Freeze Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 13 hr |
Nearby
Freeze Warnings in Georgia, 2017Freeze Warnings in Alabama, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.